Some sequence spaces on the Orlicz space

Main Article Content

Haryadi haryadi


Although, the Orlicz space is a generalization of classical Banach space , the method used in [4] to construct sequences spaces on  no longer work on the Orlicz space. In this paper, we construct some sequence space in the Orlicz space such that the resulting sequences spaces is a generalization of the sequence space in . We  use modular to construct the Luxemburg norm and describe some topological properties in the spaces.

Article Details

How to Cite
HARYADI, Haryadi. Some sequence spaces on the Orlicz space. Prosiding SI MaNIs (Seminar Nasional Integrasi Matematika dan Nilai-Nilai Islami), [S.l.], v. 1, n. 1, p. 424-427, july 2017. Available at: <>. Date accessed: 18 apr. 2024.